# SDR CA131125002

- Difficulty date: November 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,650 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3252 · Shimmy Damper
- Part: Nut
- Part number: 22250070
- Condition: Loose
- Location: Shimmy Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT MLG SHIMMY DAMPERS BOTH FOUND WITH LOOSE JAM AND FLANGED NUTS. MPN 2225-0070 AND 2225-0069, RESPECTIVELY.  REF IPC 32-11-03, FIG 01 ITEMS 60 AND 70.  BOTH SHIMMY DAMPERS RETORQUED IAW AMM 32-11-03, SUBTASK 212-005-A.
